CureZone   Log On   Join
Re: In Deep Trouble. Need Help.
 

Lugolís Iodine Free S&H
J.Crowísģ Lugolís Iodine Solution. Restore lost reserves.



Original Hulda Clark
Hulda Clark Cleanses



Your Ad Here
Place your ad here !



Better Than Colonics. Period.
Oxygen Detoxification for both small and large intestine...


Google Advertisement
Google Advertisement
Google Advertisement
wiredgeneration Views: 3,202
Published: 7 years ago
 
This is a reply to # 2,164,903

Re: In Deep Trouble. Need Help.


Pharma medications and AF is something I have vast experience with. I did read some of your posts on Unyquitys forum, and a lot of the advice she gave you was good.

As I see it, you are on an extremely stimulating anti-depressant (prozac) and a moderate dose, the likes of SSRIs like Lexapro and Prozac have been shown to almost double the adrenals output of cortisol. As you have AF, you are flogging already tired and dead horses.

Then you are adding in more cortisol as you adrenals cant handle the stimulation and cannot maintain cortisol levels themselves with the HC. Then you are dropping in some dissected thyroid, which also stresses the adrenal system further.

Then to top it off , to reduce all the stimulation and anxiety causes by the prozac, hc and armour, you are on a high dose benzo (valium) to calm it all down, and help you get some rest at the end of the day because you are so wired with chemicals.

There is no easy way to say this, but yes you do have severe AF, and it is the meds that are making it worse.

CB is actually right, doing any form of detox will make you worse, extremely worse. Your liver depends on the constant stream of these drugs now you have become dependant, they are all metabolized in there, so by doing 'detox's' you are removing the drug faster than you should do, so in essence, everyday you are entering withdrawals. Only to then trick it and go back up with doses. High dose Vitamin C is also counter production, and I know uniquity mentioned this as well- to quick the detox is brutal. Curezone is very bad for this and sometimes extremely dangerous. Everyone is detox detox detox, but those that have been on these meds and come through know how bad this can be. Detox comes AFTER your body has got used to functioning with drugs.

I am sure you have already joined Benzo Buddies and Surviving Anti Depressants, to know the real effects of these drugs and the mayhem they cause.

HC weaning, is almost brutal, and this should be the last drug withdrawal you do. You need to start with the benzo, then the prozac, then move over to the others. It will take probably two to three full years and a lot of suffering, but you have to get through it. There is no other way. I am 15 months through a cold turkey benzo withdrawal and only just coming out of the other side, it has been true hell, but i grinned and beared it. Going back on doses, having more , having less just to cope with the hell is very counter productive.

Questioning your symptoms right now will only cause you further anxiety, you can only tackle symptoms once you know what is doing what, and you have absolutely no way of knowing what your body is doing on all those meds! Also changing your doses on a daily basis is also causijng your system more complication.(been there as well)

Your diet is going to do shit for you right now, as a wise doctor once told me, no amount of prayer, meditation, diet, supplements is going to help, only time and strength of character and he was right.so yes lots of good vegetables for the nutrients, organic lean meats for the aminos, stay off the fruit and the sugar, as CB said, monitor any reactions to foods and avoid them as allergies can cause hectiness.

Maybe some adrenal support if you can tolerate them, small amount Vit C, maybe A.C.E drops etc, but only you can build up the support list based on your own reactions. No reaction is GOOD and means you can tolerate it. But your body will constantly change during this trip, so what dosent have a reaction today, might react next week, so watch out for it and adjust supplements on this. I know its confusing when your body is already going mayhem!

The only thing that worked for me was coming off all supplements and meds. Everything and taking the pain. But you can do a slow withdrawal instead of my doctor advised cold turkey!

Benzos - check out the Ashton manual, Id say that would take about a year I believe
Prozac - at 40mg, that will probably take a year
HC - I dont know about HC, but others on here have withdrawn from it, so hopefully they will help (this is when the adrenal support is needed the most)

Good luck, and be brave, you can do it! once you are off them, you can start to rebuild from the ground up.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

5.016 sec, (2)